# SDR SWAA2022031550238

- Difficulty date: August 20, 2019
- Submitted: March 15, 2022
- Operation: Air carrier
- Aircraft: N449WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32469
- Aircraft time: 55,242 hours, 32,689 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Fwd Cargo Rh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO PIT DOOR SURROUND STRUCTURE AFT SHIELD STA 492-500+16' RBL 24 WL 157 HAS CORROSION ON UPPER SURFACE / REMOVED CORROSION ON FWD CARGO AFT SHIIELD AND VERIFIED LIMITS ORIGINAL T: .032 / LOSS: .016 / OUT OF LIMITS IAW SRM 53-30-15-1A-1. REMOVED AND REPLACED FWD CARGO DOOR SURROUND STRUTURE AFT SHIELD IAW SRM 51-40-02-0G-0 / DWG #143A0080 REV -
